Publications

LEILA MORADI Publications


2024
Articolo in rivista
Generalized Defensive Modeling of Fake News Propagation in Social Networks Using Fractional Differential Equations
IEEE TRANSACTIONS ON COMPUTATIONAL SOCIAL SYSTEMS. Pag.1-13
ISSN:2329-924X.
De Santis, Alfredo; Farsimadan, Eslam; Moradi, Leila; Palmieri, Francesco
Versione online
Digital Object Identifier (DOI): 10.1109/TCSS.2024.3492097
Codice identificativo ISI: WOS:001362239100001
Codice identificativo SCOPUS: 2-s2.0-85210119258
Show it in Product Database (IRIS)
2024
Articolo in rivista
Collocation methods for nonlinear Volterra integral equations with oscillatory kernel
APPLIED NUMERICAL MATHEMATICS. Vol. 203. Pag.1-15
ISSN:0168-9274.
Conte, Dajana; Moradi, Leila; Paternoster, Beatrice; Podhaisky, Helmut
Versione online
Digital Object Identifier (DOI): 10.1016/j.apnum.2024.05.002
Codice identificativo SCOPUS: 2-s2.0-85193577646
Show it in Product Database (IRIS)
2024
Articolo in rivista
Exponentially fitted IMEX peer methods for an advection-diffusion problem
COMPUTATIONAL METHODS FOR DIFFERENTIAL EQUATIONS. Vol. 12. Pag.287-303
ISSN:2345-3982.
Conte, Dajana; Moradi, Leila; Paternoster, Beatrice
Versione online
Digital Object Identifier (DOI): 10.22034/cmde.2023.53247.2248
Codice identificativo ISI: WOS:001186797300008
Show it in Product Database (IRIS)
2024
Contributo in Atti di convegno
A General Study on the Malware Propagation Models in Wireless Sensor Networks.
In: Computational Science and Its Applications – ICCSA 2024 Springer Nature Pag.83-99
ISBN:9783031652226
Computational Science and Its Applications – ICCSA 2024
Hanoi (Vietnam) 1-4 July, 2024
Farsimadan, Eslam; Moradi, Leila; Palmieri, Francesco
Versione online
Digital Object Identifier (DOI): 10.1007/978-3-031-65223-3_6
Codice identificativo ISI: WOS:001294336600006
Codice identificativo SCOPUS: 2-s2.0-85200957241
Show it in Product Database (IRIS)